MathSciNet Relay Station
MathSciNet bibliographic data
MR2265674 37E05 (37C40 37D99 37F10)
Bruin, Henk; Shen, Weixiao; van Strien, Sebastian Existence of unique SRB-measures is typical for real unicritical polynomial families. Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 3, 381–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement